# SDR C2XA07IA214

- Difficulty date: October 1, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 15,527 hours, 11,920 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429513
- Part serial: 636
- Condition: Inoperative
- Location: Brakes
- Part time: 15,527 hours, 11,920 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2802, DURING TAXI THE CREW REPORTED A BRAKE OUTBOARD MESSAGE ON EICAS.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REMOVED AND REPLACED THE BRAKE CONTROL UNIT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
